# SDR FDEA201405110977

- Difficulty date: May 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT SIDE APU INLET AREA, AFTER INLET REMOVAL FOUND CORROSION ON THE AFT SIDE OF THE CUT OUT AT BS 1825 FROM STRINGER 3 - 6R.  CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-80-15.  REPAIRED IAW SRM 53-80-15 FIG 202 DETAIL 11 REPAIR 1 REV 112.     REPAIR CLASSIFIED AS MAJOR.
